# SDR DXTA2018060431030

- Difficulty date: June 3, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N534QS
- Make and model: Gulstm GVSP
- Aircraft serial: 5103
- Aircraft time: 12,484 hours, 4,580 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE,  THE FLIGHT ATTENDANT  DETECTED ELECTRICICAL SMOKE COMING FROM BEHIND THE COFFEE MAKERS IN AFT GALLEY.  TURNED OFF THE GALLEY POWER AND THE 60 HZ FROM THE COCKPIT AND THE ODOR AND SMOKE WENT AWAY.  REPAIRED DAMAGED  WIRING,  OPS CHECKED THE COFFEEMAKERS, AND TESTED GOOD WM GC51-5430139.
